# SDR UPS03240966

- Difficulty date: June 7, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,411 hours, 29,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON LT 870 MID SECTION ATTACHMENT TO BULKHEAD STIFFENER     REPAIR CARRIED OUT IAW SRMO EO 2003-038-006 SRM 51-30-02, UPS EO B72 7-5310-3056 AND DRAWING 65C23231 UPS ENG. FILE NO. 727-53-20118
